# SDR HEEA979146

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Tape
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R
- Part time: 704 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE TAPE CRACKED AND COMING OFF.
